Acta Mathematica, 1974

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (18 articles)

Volume 133, Issue 1

[1] Polytope pairs and their relationship to linear programming

Victor Klee University of Washington, Seattle, Washington, USA

TBD mathscidoc:1701.331463

Acta Mathematica, 133, (1), 1-25, 1973.9
[ Download ] [ 2017-01-08 20:32:32 uploaded by actaadmin ] [ 622 downloads ] [ 0 comments ] [ Cited by 33 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Absolutely summing operators and local unconditional structures

Y. Gordon Technion-Israel Institute of Technology, Haifa, Israel D. R. Lewis Technion-Israel Institute of Technology, Haifa, Israel

TBD mathscidoc:1701.331464

Acta Mathematica, 133, (1), 27-48, 1973.8
[ Download ] [ 2017-01-08 20:32:32 uploaded by actaadmin ] [ 610 downloads ] [ 0 comments ] [ Cited by 87 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Zeros of the derivatives of the Riemann zeta-function

Norman Levinson Massachusetts Institute of Technology, Cambridge, Mass., USA H. L. Montgomery Massachusetts Institute of Technology, Cambridge, Mass., USA

TBD mathscidoc:1701.331465

Acta Mathematica, 133, (1), 49-65, 1973.10
[ Download ] [ 2017-01-08 20:32:32 uploaded by actaadmin ] [ 1426 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] $K$-theory obstructions to the existence of vector fields

Johan L. Dupont University of Aarhus, Aarhus, Denmark

TBD mathscidoc:1701.331466

Acta Mathematica, 133, (1), 67-80, 1973.8
[ Download ] [ 2017-01-08 20:32:32 uploaded by actaadmin ] [ 464 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Characters of connected lie groups

L. Pukanszky University of Pennsylvania, Philadelphia, Pa, USA

TBD mathscidoc:1701.331467

Acta Mathematica, 133, (1), 81-137, 1974.2
[ Download ] [ 2017-01-08 20:32:32 uploaded by actaadmin ] [ 673 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Integral means, univalent functions and circular symmetrization

Albert Baernstein II Washington University, St. Louis, Mo., USA

TBD mathscidoc:1701.331468

Acta Mathematica, 133, (1), 139-169, 1973.10
[ Download ] [ 2017-01-08 20:32:33 uploaded by actaadmin ] [ 828 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Fundamental solutions for degenerate parabolic equations

Avner Friedman Northwestern University, Evanston, Ill., USA

TBD mathscidoc:1701.331469

Acta Mathematica, 133, (1), 171-217, 1973.8
[ Download ] [ 2017-01-08 20:32:34 uploaded by actaadmin ] [ 486 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Real hypersurfaces in complex manifolds

S. S. Chern University of California, Berkeley, Cal., USA J. K. Moser University of California, Berkeley, Cal., USA

TBD mathscidoc:1701.331470

Acta Mathematica, 133, (1), 219-271, 1974.5
[ Download ] [ 2017-01-08 20:32:34 uploaded by actaadmin ] [ 1272 downloads ] [ 0 comments ] [ Cited by 560 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The volume occupied by normally distributed spheres

P. A. P. Moran The Australien National University, Canberra, Australia

TBD mathscidoc:1701.331471

Acta Mathematica, 133, (1), 273-286, 1973.7
[ Download ] [ 2017-01-08 20:32:34 uploaded by actaadmin ] [ 320 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On systems of imprimitivity on locally compact abelian groups with dense actions

S. C. Bagchi Indian Statistical Institute, Calcutta, India Joseph Mathew Indian Statistical Institute, Calcutta, India M. G. Nadkarni Indian Statistical Institute, Calcutta, India

TBD mathscidoc:1701.331472

Acta Mathematica, 133, (1), 287-304, 1973.7
[ Download ] [ 2017-01-08 20:32:34 uploaded by actaadmin ] [ 352 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 134, Issue 1

[1] Diophantine approximation of complex numbers

Asmus L. Schmidt University of Copenhagen, Denmark

TBD mathscidoc:1701.331473

Acta Mathematica, 134, (1), 1-85, 1974.5
[ Download ] [ 2017-01-08 20:32:34 uploaded by actaadmin ] [ 822 downloads ] [ 0 comments ] [ Cited by 34 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Simplexes de mesures simpliciales et centrales

Marouan Ajlani Universite de Paris VI, Paris, France Gabriel Mokobodzki Universite de Paris VI, Paris, France

TBD mathscidoc:1701.331474

Acta Mathematica, 134, (1), 87-110, 1974.2
[ Download ] [ 2017-01-08 20:32:35 uploaded by actaadmin ] [ 322 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Stochastic integrals in the plane

R. Cairoli Ecole polytechnique fédérale Lausanne, Suisse John B. Walsh Ecole polytechnique fédérale Lausanne, Suisse

TBD mathscidoc:1701.331475

Acta Mathematica, 134, (1), 111-183, 1974.3
[ Download ] [ 2017-01-08 20:32:35 uploaded by actaadmin ] [ 878 downloads ] [ 0 comments ] [ Cited by 434 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Poisson formula and compound diffusion associated to an overdetermined elliptic system on the siegel halfplane of rank two

A. Korányi Yeshiva University, New York, USA P. Malliavin Université de Paris VI, France

TBD mathscidoc:1701.331476

Acta Mathematica, 134, (1), 185-209, 1974.9
[ Download ] [ 2017-01-08 20:32:35 uploaded by actaadmin ] [ 563 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On boundaries of teichmüller spaces and on kleinian groups, III

William Abikoff Columbia University, New York, N. Y., USA

TBD mathscidoc:1701.331477

Acta Mathematica, 134, (1), 211-237, 1974.1
[ Download ] [ 2017-01-08 20:32:35 uploaded by actaadmin ] [ 718 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A generalization to overdetermined systems of the notion of diagonal operators

Barry Mackichan Duke University, Durham, N.C., USA

TBD mathscidoc:1701.331478

Acta Mathematica, 134, (1), 239-274, 1974.7
[ Download ] [ 2017-01-08 20:32:35 uploaded by actaadmin ] [ 499 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Curvature estimates for minimal hypersurfaces

R. Schoen Stanford University, Stanford, CA, USA L. Simon Stanford University, Stanford, CA, USA S. T. Yau Stanford University, Stanford, CA, USA

TBD mathscidoc:1701.331479

Acta Mathematica, 134, (1), 275-288, 1974.11
[ Download ] [ 2017-01-08 20:32:36 uploaded by actaadmin ] [ 713 downloads ] [ 0 comments ] [ Cited by 168 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Entropy for automorphisms of II_{1}von neumann algebras

A. Connes Queens University, Kingston, Canada E. Størmer University of Oslo, Oslo, Norway

TBD mathscidoc:1701.331480

Acta Mathematica, 134, (1), 289-306, 1974.9
[ Download ] [ 2017-01-08 20:32:36 uploaded by actaadmin ] [ 406 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved